# SDR CHQA20120530189CH

- Difficulty date: May 30, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 25,860 hours, 21,720 cycles
- Engine: Allsn AE3007A
- Engine time: 26,029 hours, 21,093 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Component: Elevator, Emb
- Component part number: 14527270003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND IN THE RIGHT SIDE ELEVATOR UPPER SKIN.  THE RIGHT ELEVATOR WAS REPAIRED IN ACCORDANCE WITH SRM 55-20-01.
